×

zbMATH — the first resource for mathematics

Positive definite measures. (English) Zbl 0135.36202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Robert J. Blattner, On induced representations, Amer. J. Math. 83 (1961), 79 – 98. · Zbl 0122.28405 · doi:10.2307/2372722 · doi.org
[2] François Bruhat, Sur les représentations induites des groupes de Lie, Bull. Soc. Math. France 84 (1956), 97 – 205 (French). · Zbl 0074.10303
[3] J. Dixmier, Algèbres quasi-unitaires, Comment. Math. Helv. 26 (1952), 275 – 322 (French). · Zbl 0047.35601 · doi:10.1007/BF02564306 · doi.org
[4] James Glimm, Families of induced representations, Pacific J. Math. 12 (1962), 885 – 911. · Zbl 0121.10303
[5] L. H. Loomis, Positive definite functions and induced representations, Duke Math. J. 27 (1960), 569 – 579. · Zbl 0095.10303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.